期刊文献+

关于SIR和SIRS传染病数学模型历史研究 被引量:7

History Review of SIR and SIRS Epidemic Mathematical Model
下载PDF
导出
摘要 基于SIR和SIRS传染病数学模型内容的分析和讨论,通过以数学模型为工具来研究疾病传播,通过对相关文献内容的分析,为研究传染病数学模型提供文献支持。 Based on the content of analysis and discussion of SIR and SIRS epidemic mathematical model,the spread of infectious diseases about the mathematical model of the tool was studied,which provides literature support to the study of mathematical model of infectious diseases.
作者 张必胜
出处 《贵州大学学报(自然科学版)》 2014年第2期1-3,6,共4页 Journal of Guizhou University:Natural Sciences
基金 国家自然科学基金(11171271) 遵义医学院博士科研启动基金资助项目(F-653)
关键词 SIR SIRS 传染病 数学模型 SIR SIRS infectious disease mathematics model
  • 相关文献

参考文献8

  • 1Jianquan Li, Zhien Ma. Qualitative analysis of SIS epidemic model with vaccination and varying total population size[ J]. Math. Com- puter Modelling, 2002 (35) : 1235 -1243.
  • 2V. Capasso. Mathematical Structures of Epidemic Systems [ M ]. Vol. 97 of Lecturenotes in Biomathematics. Berlin: Springer-Ver- lag, 1993.
  • 3J. Mena-Lorca, H.W. Hethcote. Dynamic models of infectious diseases as regulations of population sizes [ J ]. J. Math. Biol. , 1992, 30:693-716.
  • 4H.R. Thieme. Convergence results and a Poincare-Bendixson tri- chotomy for asymptotically autonomous differential equations [ J ].J. Math. Biol. , 1991, 30:462-471.
  • 5R.M. Anderson, R.M. May. Population biology of infectious dis- eases[J]. Nature, 1979, 180:361-367.
  • 6L.Q. Gao, H.W. Hethcote. Disease transmission models with density-dependent demographics[J]. J. Math. Biol., 1992, 30: 717 -731.
  • 7M.Y. Li, Liancheng Wang. Global stability in some SEIR epidem- ic models[ J]. The IMA Volumes in Mathematics and its Applica- tions Volume 126, 2002:295 - 311.
  • 8H.R. Thieme. Epidemic and demographic interaction in the spread of potentially fatal diseases in growing populations[ J]. Math. Bios- ci. , 1992, 111: 99-130.

同被引文献25

引证文献7

二级引证文献16

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部